# SDR ASOA2015100913876

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 18,743 hours, 12,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105317
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,349 hours, 11,405 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTRENAL EMERGENCY LIGHT AFT SERVICE DOOR WILL NOT TURN ON.  R & R NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-51-17, REF IPC 33-51-17, FIG 1, ITEM 6.  OPS CHECK GOOD.
